MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE SHOULDER SYSTEM TAPER ADAPTER; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED

ZIMMER BIOMET, INC. COMPREHENSIVE SHOULDER SYSTEM TAPER ADAPTER; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED
Catalog Number 118001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Metal Related Pathology (4530)
Date of Event 04/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial implantation approximately four (4) years and six (6) months ago.Subsequently, it was noted post-operatively that the tm modular peg of the glenoid penetrated the poly liner and protruded.The patient underwent a revision approximately four (4) years and five (5) months post-implantation where the initial plan was to convert from a tsa to rtsa; however, due to metallosis and severe bone resorption, implanting a glenoid implant was unable to occur.Therefore, bone was harvested from the ilium and used for a bone graft at the site of the resorption.It is noted the patient was very active, in which this event has caused post-op management difficult.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: item# 113134; lot# 524680.Item# sagl2043; lot# 64813358.Item# sagp0002; lot# 64783943.G2: foreign - event occurred in japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPREHENSIVE SHOULDER SYSTEM TAPER ADAPTER
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25184073
Report Number0001825034-2026-01308
Device Sequence Number10543912
Product Code MBF
UDI-Device Identifier00880304217249
UDI-Public(01)00880304217249(17)310707(10)J7061058
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number118001
Device Lot NumberJ7061058
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexMale